# SDR CA110830009

- Difficulty date: August 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, PILOT REPORTED THAT THE TORQUE INDICATION DROPPED TO 0. THE NP AND NH ALSO DROPPED. CREW SECURED THE ENGINE AND THEN RESTARTED IT SUCCESSFULLY. TROUBLESHOOTING IS ON-GOING.
